Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Increased heart rate while exercising, faints afterwards, energy less. Reasons ?

Hi, I have a 14 year old daughter who gets a heart rate 200 when exercising She is a competitive swimmer and feels very sick and often faints afterwards( was recorded). She is very tired afterwards and has no energy .&has too sleep. More to d store? After gala fainted and was out for hours. Doc at gala tried to bring her round, no good, arrived in hospital by ambulance and she had a seizure on arrival. Continued for hours. Thought she had bleed too brain. No answer to date but she is still fainting and has been seen by two hospitals , one which was private and I paid for everything , i need help.
Asked On : Fri, 8 Mar 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
Hi friend,

Welcome to Health Care Magic

Syncope and seizure may be the result of reduced blood supply to the brain - from the fast heart rate / or two different entities.

She needs extensive investigations to elucidate the cause / no treatable cause should be missed at his age..

EKG / HOLTER (24 to 48 hour ambulatory monitoring) / ECHOcardiogram / TMT (Treadmill exercise ECG) / LABORATORY work-up – will all be necessary for the arrhythmia / congenital heart disease.

A cardiologist must investigate

EEG / MRI & MRA - may be necessary for the seizures.

A Neurologist must see

Take care

Wishing speedy recovery

God bless

Good luck
Answered: Fri, 8 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor